Translator Disclaimer
2019 A new explicit formula for Bernoulli numbers involving the Euler number
Sumit Kumar Jha
Mosc. J. Comb. Number Theory 8(4): 385-387 (2019). DOI: 10.2140/moscow.2019.8.389

Abstract

We derive a new explicit formula for Bernoulli numbers in terms of the Stirling numbers of the second kind and the Euler numbers. As a corollary of our result, we obtain an explicit formula for the even Euler numbers in terms of the Stirling numbers of the second kind.

Citation

Download Citation

Sumit Kumar Jha. "A new explicit formula for Bernoulli numbers involving the Euler number." Mosc. J. Comb. Number Theory 8 (4) 385 - 387, 2019. https://doi.org/10.2140/moscow.2019.8.389

Information

Received: 17 June 2019; Revised: 24 July 2019; Accepted: 8 August 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07126251
MathSciNet: MR4026546
Digital Object Identifier: 10.2140/moscow.2019.8.389

Subjects:
Primary: 11B68

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 4 • 2019
MSP
Back to Top